RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2016, Volume 448, Pages 69–79 (Mi znsl6303)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical investigation of the asymptotics of the probabilities of paths in a Markov process on the 3D Young graph close to a central one

N. N. Vasilievab, V. S. Duzhinb

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg Electrotechnical University, St. Petersburg, Russia

Abstract: The article is devoted to the investigation of the asymptotics of the probabilities of paths in a certain Markov process on the 3D Young graph. We introduce a normalized dimension of paths. We study the growth and oscillations of normalized dimensions along greedy trajectories of this process using computer experiments.

Key words and phrases: 3D Young diagrams, 3D Young graph, Plancherel process, Markov central process, limit shape.

Funding Agency Grant Number
Russian Science Foundation 14-11-00581


Full text: PDF file (742 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 224:2, 214–220

Bibliographic databases:

UDC: 517.987
Received: 10.10.2016

Citation: N. N. Vasiliev, V. S. Duzhin, “Numerical investigation of the asymptotics of the probabilities of paths in a Markov process on the 3D Young graph close to a central one”, Representation theory, dynamical systems, combinatorial methods. Part XXVII, Zap. Nauchn. Sem. POMI, 448, POMI, St. Petersburg, 2016, 69–79; J. Math. Sci. (N. Y.), 224:2 (2017), 214–220

Citation in format AMSBIB
\Bibitem{VasDuz16}
\by N.~N.~Vasiliev, V.~S.~Duzhin
\paper Numerical investigation of the asymptotics of the probabilities of paths in a~Markov process on the 3D Young graph close to a~central one
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXVII
\serial Zap. Nauchn. Sem. POMI
\yr 2016
\vol 448
\pages 69--79
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3576249}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2017
\vol 224
\issue 2
\pages 214--220
\crossref{https://doi.org/10.1007/s10958-017-3406-4}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019771571}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6303
  • http://mi.mathnet.ru/eng/znsl/v448/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Duzhin, N. Vasilyev, “Modeling of an asymptotically central Markov process on 3D Young graph”, Math. Comput. Sci., 11:3-4, SI (2017), 315–328  crossref  mathscinet  zmath  isi  scopus
    2. V. Duzhin, N. Vassiliev, “Randomized Schützenberger's jeu de taquin and approximate calculation of co-transition probabilities of a central Markov process on the 3D Young graph”, Teoriya predstavlenii, dinamicheskie sistemy, kombinatornye metody. XXXI, Zap. nauchn. sem. POMI, 485, POMI, SPb., 2019, 90–106  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:112
    Full text:27
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021